# SDR FDEA201205181881

- Difficulty date: May 18, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102686
- Condition: Damaged
- Location: Bs 1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF TRANSITION PANEL FOUND DAMAGE ON FRAME BS 1340 STR 28L AFT CARGO BAY.  FOUND DAMAGE TO BE .026 DEEP ORIGINAL MATERIAL .071 MATERIAL REMAINING .045 OUT OF LIMITS IAW SRM 53-00-07, FIG 101 ALLOWABLE DAMAGE 2.  NO DAMAGE ALLOWED IN FLANGE OF FRAME.  R & R FRAME, BS 1340, S-24L TO S-24R IAW SRM 51-40-02 AND DWG 146N1008.  MAJOR REPAIR.
